• search hit 1 of 1
Back to Result List

Geoelectrical conductivity problems on unbounded domains ; [submitted to SIAM Journal on Applied Mathematics]

Export metadata

Additional Services

Share in Twitter Search Google Scholar Statistics
Metadaten
Author:Michael Lukaschewitsch
ISSN:1432-2935
Parent Title (English):Preprint NLD
Publisher:Univ. Potsdam
Place of publication:Potsdam
Document Type:Monograph/Edited Volume
Language:English
Year of first Publication:1998
Year of Completion:1998
Release Date:2017/03/24
Volume:45
Pagenumber:47 S. : graph. Darst.
Organizational units:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Physik und Astronomie
Institution name at the time of publication:Mathematisch-Naturwissenschaftliche Fakultät / Institut für Physik